Please use this identifier to cite or link to this item: http://elib.gsu.by/jspui/handle/123456789/48449
Title: О вероятностях синглет-синглетных n→π*-переходов
Authors: Рашев, С.
Долгих, Б.А.
Плотников, В.Г.
Issue Date: 1980
Publisher: Наука
Citation: Рашев, С. О вероятностях синглет-синглетных n→π*-переходов / С. Рашев, Б.А. Долгих, В.Г. Плотников // Оптика и спектроскопия / АН СССР. - Ленинград : Наука, 1980. - Т. 48, вып. 1. - С. 166-168.
URI: http://elib.gsu.by/jspui/handle/123456789/48449
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Рашев_О_вероятностях.pdf5.36 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.